# SDR ABXA20140422123

- Difficulty date: April 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 113T13244
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP FITTING REAR SPAR NR 3 HOLE AFT FITTING IS ELONGATED.  REMOVED NR 7 FLAP SUPPORT FITTING, ROUTED TO MACHINE SHOP TO DETERMINE TRUE & ROUND HOLE SIZE.  INFO PROVIDED TO ENGINEERING.  ENGINEERING PROVIDED REA B657-60978-MR.  NR 3 HOLE REPAIRED IAW REA B657-60978-MR.  SDR INFO ELONGATED, PN 113T1324-4, PART NAME FLAP SUPPORT RIB, SN WS 608 TO WS 618.  ACFT WAS GNDED.
